MathSciNet Relay Station
MathSciNet bibliographic data
MR2048404 35L65 (35B35 35L67 65M06 76L05)
Benzoni-Gavage, S.; Huot, P.; Rousset, F. Nonlinear stability of semidiscrete shock waves. SIAM J. Math. Anal. 35 (2003), no. 3, 639–707.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement